MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+BETA; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+BETA; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 03302652190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer stated that their qc recovery data was acceptable.The field service engineer (fse) found that that the reagent pack was the cause of the issue.The customer replaced the reagent pack and recalibrated and ran qc successfully.A precision test was also performed successfully.The service maintenance actions performed by the customer resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg + beta test system results for 2 patient serum samples on a cobas 6000 e601 module.The doctor questioned the initial results which prompted the customer to repeat the samples.For sample 1, the initial hcg result was 62.44 miu/ml.The sample was repeated on another e601 analyzer and the result was <0.1 miu/ml.For sample 2, the initial hcg result was 126768 miu/ml.The sample was repeated on another e601 analyzer and the result was 67000 miu/ml.Clarification on if one of the results was accompanied by a data flag was not provided.The repeat results were deemed correct.

Brand Name
ELECSYS HCG+BETA
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19583379
Report Number1823260-2024-01830
Device Sequence Number7326860
Product Code DHA
UDI-Device Identifier04015630919406
UDI-Public04015630919406
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03302652190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown